T Nation

Need Input on my PCT After Running 10 Week Cycle of Test E


#1

Hey guys I started my PCT a little over 3 weeks after my last shot since I wasn’t prepared with the right stuff. I got some wrong advice that Clomid would be enough so I ran that for a week until I got tamoxifen, hcg, and exemestane. So it’s been well over a month since my last shot when I started all of this. I’m taking nolvadex
2mL (40mg) every day for 14 days (28mL)
1mL (20mg) every day for 14 days (14mL)
1/2mL (10mg) every day for 7-14 days
And the exemestane
1mL (25mg) EOD for 14 days
1/2mL (12.5mg) EOD for 14 days and hcg 1,000 IUs a day for 10 days. Right now I’m 8 days into this PCT

Current situation- puffy nipples with lump behind them. Libido is in the gutter and my girlfriend is not happy about it.

How long til libido is back and will these puffy nipples go away? Any help would be greatly appreciated :+1:


#2

What was your cycle and for how long have you had the puffy nipples?

I am going to assume that you didn’t use an aromatase inhibitor during the cycle so estrogen is high hence the puffy nips and low libido.

Generally to resolve this you would take an AI to reduce estrogen levels and a SERM to treat/stop the gyno.

You are currently taking aromasin and nolvadex so this will hopefully resolve it.

I would stop using the HCG, as it is suppressive we don’t want it during PCT it should be used during the cycle. Also at the doses you are using it can cause a lot of aromatisation.

Continue taking nolvadex at 20mg per day for another 5 weeks along with the aromasin. I am not sure how much aromasin you should use as I’m not familiar with its dosing.